# SDR ASOA2014012109780

- Difficulty date: January 17, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 15,700 hours, 9,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR EMERGENCY AFT MIDDLE LIGHT INOPERATIVE.  R & R LT OVERWING EXIT LIGHT ASSY IAW AMM 33-51-15.  OPS CHECKED GOOD, ACFT OK FOR RETURN TO SERVICE.
